Alert archive / Nevada / Winter Storm Warnings in 2007

Winter Storm Warning 2, NWS Elko, NV

January 11, 2007White Pine County, Nevada

NWS Elko, NV issued this winter storm warning at Jan 11, 2007, 7:17 PM PST for White Pine County, Nevada. It was in force for 21 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 11, 2007, 7:17 PM PST (03:17 UTC)
Expired
Jan 12, 2007, 4:00 PM PST
In force
21 hr
Issued by
NWS Elko, NV

County White Pine County, NV

The radar

The Elko radar (KLRX), 217 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 10:30 PM PSTHEAVY SNOW 75 Sw Ely, NV
Jan 12, 10:00 AM PSTSNOW 5Ely, NV
Jan 12, 10:00 AM PSTSNOW 5Ruth, NV
Jan 12, 10:00 AM PSTHEAVY SNOW 12Great Basin National Pa, NV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 3.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2007-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2007-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KLKN 120317
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
717 PM PST THU JAN 11 2007


NVZ035-121530-
/O.UPG.KLKN.SN.Y.0001.000000T0000Z-070113T0000Z/
/O.NEW.KLKN.WS.W.0002.070112T0317Z-070113T0000Z/
WHITE PINE COUNTY-
INCLUDING THE CITIES OF...ELY...RUTH...MCGILL
717 PM PST THU JAN 11 2007

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST FRIDAY...
...SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE SNOW
ADVISORY IS NO LONGER IN EFFECT. 

SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES THROUGH 7 PM HAVE BEEN
REPORTED BY SPOTTERS IN CENTRAL WHITE PINE COUNTY. ROADWAYS HAVE
ALSO BECOME EXTREMELY SLICK. SNOWFALL...HEAVY AT TIMES...WILL
CONTINUE INTO THURSDAY. ADDITIONALLY...NORTHERLY WINDS GUSTING TO
30 MPH ARE CAUSING DRIFTING SNOW AND VISIBILITY OF LESS THAN A
QUARTER MILE IN BLOWING SNOW. TOTAL SNOWFALL AMOUNTS WILL RANGE
FROM 5 TO 9 INCHES IN THE VALLEYS AND 8 TO 14 INCHES IN THE
MOUNTAINS. THE SNOW WILL BEGIN TO TAPER OFF FRIDAY AFTERNOON WITH
SOME LIGHT SNOW SHOWERS LINGERING INTO SATURDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

NVZ013-121530-
/O.NEW.KLKN.SB.Y.0002.070112T0317Z-070113T0000Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
717 PM PST THU JAN 11 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY.

SNOW AND BLOWING SNOW ASSOCIATED WITH A STORM SYSTEM OVER SOUTHERN
NEVADA WILL CONTINUE TO AFFECT PORTIONS OF NORTHEASTERN NYE
COUNTY...INCLUDING DUCKWATER AND BLUE EAGLE RANCH INTO FRIDAY.
TRAVELERS ON HIGHWAY 6 SHOULD BE PREPARED FOR QUICKLY CHANGING
CONDITIONS...ESPECIALLY NEAR WHITE PINE COUNTY.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
3 follow-up statements
000 
WWUS45 KLKN 120411 CCA
WSWLKN

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ELKO NV
810 PM PST THU JAN 11 2007


NVZ035-121630-
/O.UPG.KLKN.SN.Y.0001.000000T0000Z-070113T0000Z/
/O.COR.KLKN.WS.W.0002.070112T0410Z-070113T0000Z/
WHITE PINE COUNTY-
INCLUDING THE CITIES OF...ELY...RUTH...MCGILL
810 PM PST THU JAN 11 2007

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST FRIDAY...
...SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE SNOW
ADVISORY IS NO LONGER IN EFFECT. 

SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES THROUGH 7 PM HAVE BEEN
REPORTED BY SPOTTERS IN CENTRAL WHITE PINE COUNTY. ROADWAYS HAVE
ALSO BECOME EXTREMELY SLICK. SNOWFALL...HEAVY AT TIMES...WILL
CONTINUE INTO FRIDAY. ADDITIONALLY...NORTHERLY WINDS GUSTING TO 30
MPH ARE CAUSING DRIFTING SNOW AND VISIBILITY OF LESS THAN A
QUARTER MILE IN BLOWING SNOW. TOTAL SNOWFALL AMOUNTS WILL RANGE
FROM 5 TO 9 INCHES IN THE VALLEYS AND 8 TO 14 INCHES IN THE
MOUNTAINS. THE SNOW WILL BEGIN TO TAPER OFF FRIDAY AFTERNOON WITH
SOME LIGHT SNOW SHOWERS LINGERING INTO SATURDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

NVZ013-121630-
/O.NEW.KLKN.SB.Y.0002.070112T0410Z-070113T0000Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
810 PM PST THU JAN 11 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY.

SNOW AND BLOWING SNOW ASSOCIATED WITH A STORM SYSTEM OVER SOUTHERN
NEVADA WILL CONTINUE TO AFFECT PORTIONS OF NORTHEASTERN NYE
COUNTY...INCLUDING DUCKWATER AND BLUE EAGLE RANCH INTO FRIDAY.
TRAVELERS ON HIGHWAY 6 SHOULD BE PREPARED FOR QUICKLY CHANGING
CONDITIONS...ESPECIALLY NEAR WHITE PINE COUNTY.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
000 
WWUS45 KLKN 121300
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
500 AM PST FRI JAN 12 2007

NVZ035-130000-
/O.CON.KLKN.WS.W.0002.000000T0000Z-070113T0000Z/
WHITE PINE COUNTY-
INCLUDING THE CITIES OF...ELY...RUTH...MCGILL
500 AM PST FRI JAN 12 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

SNOWFALL ACCUMULATIONS OF 4 TO 7 INCHES THROUGH 5 AM HAVE BEEN
REPORTED BY SPOTTERS IN CENTRAL AND EASTERN WHITE PINE COUNTY.
ROADWAYS HAVE ALSO BECOME EXTREMELY SLICK. SNOWFALL WILL CONTINUE
THROUGH THE DAY. ADDITIONALLY...NORTHERLY WINDS GUSTING TO 30 MPH ARE
CAUSING DRIFTING SNOW AND VISIBILITY OF LESS THAN A QUARTER MILE
IN BLOWING SNOW. TOTAL SNOWFALL AMOUNTS WILL RANGE FROM 5 TO 9
INCHES IN THE VALLEYS AND 8 TO 14 INCHES IN THE MOUNTAINS. THE
SNOW WILL BEGIN TO TAPER OFF THIS AFTERNOON WITH SOME LIGHT SNOW
SHOWERS LINGERING INTO SATURDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

NVZ013-130000-
/O.CON.KLKN.SB.Y.0002.000000T0000Z-070113T0000Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
500 AM PST FRI JAN 12 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
THIS AFTERNOON. 

SNOW AND BLOWING SNOW ASSOCIATED WITH A STORM SYSTEM OVER
SOUTHERN NEVADA WILL CONTINUE TO AFFECT PORTIONS OF NORTHEASTERN
NYE COUNTY...INCLUDING DUCKWATER AND BLUE EAGLE RANCH INTO
THE AFTERNOON. NEW SNOWFALL ACCUMULATIONS TODAY WILL GENERALLY BE AN 
INCH OR LESS OVER THIS AREA. TRAVELERS ON HIGHWAY 6 SHOULD BE
PREPARED FOR QUICKLY CHANGING CONDITIONS...ESPECIALLY NEAR WHITE
PINE COUNTY.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
JMG
000 
WWUS45 KLKN 122338
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
338 PM PST FRI JAN 12 2007


NVZ035-130045-
/O.EXP.KLKN.WS.W.0002.000000T0000Z-070113T0000Z/
WHITE PINE COUNTY-
INCLUDING THE CITIES OF...ELY...RUTH...MCGILL
338 PM PST FRI JAN 12 2007

...WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON. 

WIDESPREAD SNOW SHOWERS HAVE DIMINISHED ACROSS WHITE PINE COUNTY LATE
THIS AFTERNOON. HOWEVER...SCATTERED SNOW SHOWERS WILL CONTINUE
ACROSS THE MOUNTAINS AND HIGH ELEVATION MOUNTAIN PASSES THIS
EVENING...MAINLY EAST OF HIGHWAY 93. LITTLE ADDITIONAL SNOW
ACCUMULATION IS EXPECTED THROUGH MIDNIGHT TONIGHT WITH SOME ROADS
REMAINING SLICK INTO TOMORROW MORNING.

$$

NVZ013-130045-
/O.EXP.KLKN.SB.Y.0002.000000T0000Z-070113T0000Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
338 PM PST FRI JAN 12 2007

...SNOW AND BLOWING SNOW ADVISORY WILL EXPIRE AT 4 PM PST THIS
AFTERNOON...

THE SNOW AND BLOWING SNOW ADVISORY WILL EXPIRE AT 4 PM PST THIS
AFTERNOON. 

SNOW SHOWERS AND STRONG WINDS HAVE DIMINISHED ACROSS NORTHEAST NYE
COUNTY THIS AFTERNOON. HOWEVER...LOCALLY BREEZY CONDITIONS ARE
EXPECTED ACROSS PORTIONS OF NORTHERN NYE COUNTY TONIGHT...WHERE
WIND CHILL READINGS COULD FALL AS LOW AS 20 BELOW ZERO.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this winter storm warning went out at Jan 11, 1:52 PM PST, 5 hours 25 minutes earlier.

Area forecast discussion, Jan 11, 1:52 PM PST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
152 PM PST THU JAN 11 2007

.SYNOPSIS...A COLD FRONT WILL SLOWLY MOVE THROUGH EAST CENTRAL NEVADA
THIS EVENING THROUGH FRIDAY NIGHT TO BRING SIGNIFICANT SNOW.
ELSEWHERE SNOW SHOWERS WITH ACCUMULATIONS ON THE LIGHT SIDE WILL
CONTINUE THROUGH TONIGHT...THEN BEGIN DISSIPATING ON FRIDAY AS DRIER
AIR MOVES IN FROM THE NORTHWEST. VERY COLD AIR WILL MOVE IN BEHIND
THE FRONT AND WILL LINGER THROUGH THE MIDDLE OF NEXT WEEK.
&&

.SHORT TERM...TONIGHT THROUGH SUNDAY. GFS MODEL HAS PERFORMED WELL
WITH THE CURRENT SYSTEM OVER THE GREAT BASIN. WILL UTILIZE
THIS GUIDANCE PRIMARILY FOR THE NEXT FEW PERIODS UNTIL FRONT CLEARS
THE AREA. SNOW ADVISORY FOR ZONE 35 WILL BE IN EFFECT THIS AFTERNOON
AT 4PM. BACK EDGE OF THICKEST CLOUD BAND MOVING SE AND LOCATED ALONG
A LINE FROM EXTREME SOUTHEAST HUMBOLDT COUNTY TO JACKPOT. THIS CLOUD
FIELD HAS BEEN BECOMING MORE NARROW STICKING CLOSE TO EXITING JET
PATTERN. WITH CLEARING IMMEDIATELY BEHIND THE FRONT OVER ZONE 30
THIS MORNING...SECOND WAVE OF ENERGY NOW MOVING SOUTH WEST OF
SIERRAS WILL PROVIDE A REINFORCING SHOT OF COLD ARCTIC AIR.
SOME CU DEVELOPMENT NOTED OVER ZONE 30 THIS AFTERNOON BEHIND
THE FRONT AND WILL KEEP SLIGHT CHANCE OF SNOW FOR THAT ZONE TONIGHT
AND THEN CALL FOR AN END TO THE EVENT THERE. ATTM VERY LITTLE CLOUD
COVER OVER MOST OF NORTHERN NYE COUNTY BUT EXPECT MOSTLY CLOUDY BY
LATE AFTERNOON. SFC WIND FIELD INDICATES SURFACE LOW BEGINNING TO
DEVELOP OVER LINCOLN COUNTY ATTM. CLOUD DEVELOPMENT OVER WHITE PINE
COUNTY PAST FEW HOURS HAS BEEN SUBSTANTIAL AS NW/SW FLOW INTERACTS TO
FORM BOUNDARY. GFS PROGS FRONTOGENESIS REGION JUST SE OF RUBY
MOUNTAINS. THE HIGHER ELEVATIONS OF WHITE PINE COUNTY...ESPECIALLY
THE GREAT BASIN NATIONAL PARK...SHOULD GET VERY STRONG OROGRAPHIC
UPSLOPE ON THE EAST SIDE POSSIBLE LASTING TONIGHT THROUGH EARLY
SATURDAY. EXPECTING IN EXCESS OF A FOOT AT HIGHER ELEVATIONS. IN
GENERAL UP TO 12 INCHES AT THE 7000 FT LEVEL. SYSTEM FINALLY EXITS
FAR ENOUGH EAST ON SATURDAY NIGHT TO REMOVE POPS IN EAST CENTRAL
HOWEVER DID ANNOTATE SLIGHT CHANCE FOR EXTREME NE ELKO COUNTY DUE TO
WEAK SHORTWAVE RIDING INSIDE OF MEAN EXITING TROUGH ON SUNDAY. WITH
COLDEST AIR MOVING IN WITH SECOND ARCTIC SHOT TONIGHT...HIGH
TEMPERATURES WILL GENERALLY BE IN THE TEENS TO LOWER 20S FOR FRI AND
SAT WITH LOWS FALLING INTO THE SINGLE DIGITS ABOVE AND BELOW ZERO.
CLOUD COVER IS THE MAIN QUESTION IN REGARDS TO TEMPERATURES WITH
EASTERN ZONES HAVING THE BEST CHANCE OF KEEPING MOSTLY CLOUDY SKIES
AND TEMPS ABOVE ZERO WHILE WESTERN AND FAR NORTHERN ZONES COULD SEE
SOME BREAKS WHICH ALLOW READINGS TO FALL BELOW ZERO. EVEN INTO
SUNDAY MORNING LOW TEMPS WILL BE SEVERE WITH CALM WIND...SNOW
COVER AND MORE CLEARING. LW

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...RIDGING WILL CONTINUE
AS WELL AS COLD TEMPERATURES THROUGH THE END OF THE WEEK. IPPI

.AVIATION...A MIX OF IFR AND VFR CONDITIONS WILL OCCUR THROUGH THE
OVERNIGHT HOURS AS A COLD FRONT SLOWLY PUSHES THROUGH THE SILVER
STATE. LOW CEILINGS...MOUNTAIN OBSCURATIONS...SNOW...AND
REDUCTIONS IN VISIBILITIES ARE POSSIBLE ALONG ALL ROUTES WITH THE
MAJORITY OF THE MOST ADVERSE CONDITIONS OCCURRING FROM ELY NORTHWARD
AND OVER NORTHEASTERN NEVADA. &&

.LKN WATCHES/WARNINGS/ADVISORIES...SNOW ADVISORY FOR NVZ035 FROM 00Z
FRI THROUGH 00Z SAT MAINLY EAST OF US93.
Hazardous weather outlook, Jan 11, 2:55 PM PST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
255 PM PST THU JAN 11 2007

NVZ013-030>034-036-037-121500-
EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
255 PM PST THU JAN 11 2007

.DAY ONE...TONIGHT

A LOW PRESSURE SYSTEM WILL MOVE THROUGH CENTRAL NEVADA TONIGHT
AND CONTINUE TO SPREAD COLD AIR WITH ISOLATED SNOW SHOWERS
ACROSS NORTHERN NEVADA AND NUMEROUS AREAS OF SNOW ACROSS CENTRAL
NEVADA. SNOW ACCUMULATIONS ARE GENERALLY EXPECTED TO BE 1 TO 3
INCHES. THE SNOW WILL TAPER OFF FROM NORTH TO SOUTH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TOMORROW THROUGH WEDNESDAY

THE COLDEST AIR OF THE SEASON WILL BE IN PLACE STARTING TOMORROW AND
LINGER INTO EARLY NEXT WEEK. HIGHS WILL RANGE FROM THE SINGLE DIGITS
IN THE NORTH INTO THE TEENS IN CENTRAL NEVADA AS LOWS DROP WELL-BELOW
ZERO OVER MUCH OF THE GREAT BASIN. SOME OF THE HIGHER VALLEYS WILL
EXPERIENCE TEMPERATURE NEAR 30 BELOW ZERO. TEMPERATURES WILL START TO
GRADUALLY WARM-UP GOING INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

NVZ035-121500-
WHITE PINE COUNTY-
255 PM PST THU JAN 11 2007

.DAY ONE...TONIGHT

A SNOW ADVISORY IS IN EFFECT UNTIL 4PM FRIDAY.

A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE THROUGH CENTRAL NEVADA
TONIGHT. WIDESPREAD SNOW WILL OCCUR ACROSS THE AREA. SNOW
ACCUMULATIONS ARE EXPECTED TO RANGE FROM 2 TO 4 INCHES IN THE VALLEYS
OVER WESTERN PORTIONS OF WHITE PINE COUNTY...BUT EAST OF US 93 SNOW
ACCUMULATIONS IN THE VALLEYS COULD RANGE FROM 3 TO 5 INCHES AND 4 TO
7 ABOVE 7000 FEET BY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...TOMORROW THROUGH WEDNESDAY

THE COLDEST AIR OF THE SEASON WILL BE IN PLACE STARTING TOMORROW AND
LINGER INTO EARLY NEXT WEEK AND SNOW WILL CONTINUE TO FALL OVER THE
COUNTY THROUGH FRIDAY NIGHT. TOTAL SNOW ACCUMULATIONS ARE
EXPECTED TO RANGE FROM 4 TO 7 INCHES IN THE VALLEYS WITH 6 TO
12 INCHES POSSIBLE ABOVE 7000 FEET...MAINLY EAST OF US 93 BY
FRIDAY EVENING. TEMPERATURES WILL BE IN THE TEENS FOR HIGHS WITH
LOWS DROPPING BELOW ZERO FOR THIS WEEKEND WITH A GRADUAL WARM-UP
EXPECTED GOING INTO EARLY NEXT WEEK.

IPPI

In the hours before

Local storm report, Jan 11, 6:28 PM PST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
628 PM PST THU JAN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     SNOW             ELY                     39.25N 114.88W
01/11/2007  M3.5 INCH        WHITE PINE         NV   TRAINED SPOTTER

            STILL SNOWING WITH VISIBILITY AROUND 300 YARDS.

&&

JSAVADEL

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 7:17 PM PSTSnow and Blowing Snow AdvisoryLKN21 hr

Nearby

Winter Storm Warnings in Nevada, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.